MathSciNet Relay Station
MathSciNet bibliographic data
MR2974201 14P10 (14P25 57R20)
Agrachev, A.; Lerario, A. Systems of quadratic inequalities. Proc. Lond. Math. Soc. (3) 105 (2012), no. 3, 622–660.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement